# SDR SWAA2022013108940

- Difficulty date: September 5, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242KF IS DELAMINATED AT FWD EDGE. / REPAIRED PASSENGER CABIN FLOORBOARD 242KF DELAMINATION AT FWD EDGE. IAW B737-700 SRM 53-00-50-1A-1 REV 62; SRM 53-00-50-2R-9 REV 62; SRM 53-00-50-2R-0 REV 62.; NDT PART 1 51-05-01 NOV 15/2015. BAC DRAWING 146A5810 REV:-; BAC5085 'D' 01 SEP 1988 FIG 158. 4.22
